# SDR ASOA20150506107

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 32,604 hours, 25,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15-17L.  MAINTENANCE PERFORMED A FRAME SEGMENT SPLICE REPAIR IAW SRM 53-31-04, FIGURE 212.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
